# SDR AALA200801938

- Difficulty date: July 23, 2008
- Submitted: September 8, 2008
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 32,643 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD EMERGENCY LIGHTS AT SEAT ROWS 19DEF TO AFT CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT SEAT ROWS 19DEF TO AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
